tagline
WETA

Search LD OnLine

Get our free newsletter

advertisement

Forums
Behavior: Social Skills, Self Esteem

Focalin XR-----effects when meds wear off


Author Message
Joined: Aug 06, 2007
Posts: 4
Other Topics
Posted Sep 17, 2007 at 1:41:22 PM
Subject: Focalin XR-----effects when meds wear off

my son is 11 years old and he has been on focalin XR, but he is showing signs when the meds wear off at around 4pm, He comes home and he is nasty to me, his emotions are all wrong. He is very unhappy. I want to know if anyone else experiences that. Please help me figure this out.....thank you

Back to top Profile Email
scifinut
Joined Jul 11, 2005
Posts: 550

Other Topics
Posted:Sep 17, 2007 5:51:01 PM

Stimulant rebound is a typical side effect of this class of medications. Please discuss it with your son's doctor.

scifinut mom to: ms 16, bp/adhd/anxiety/complex ld mr. 20, add/dyslexic I hear and I forget I see and I remember I do and I understand. -Anonymous

Back to top Profile Email
Mayleng
Joined Jun 13, 2003
Posts: 134

Other Topics
Posted:Feb 20, 2008 7:22:38 PM

Check out http://millermom.proboards107.com, there is a medication board there with lots of info and experiences on the various medication.

Learning Disabilities (LD) and ADHD, Education Support, The*SAFE*Site http://millermom.proboards107.com

Back to top Profile Email